# SDR UPS04243213

- Difficulty date: September 9, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: Wing Cntr Sect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CORROSION ON WING CENTER SECTION UPPER SKIN AT STR 10C RBL 65 BS 810.  CLEANED CORROSION IAW SRM 51-10-01.  HFEC CARRIED OUT IAW B727-NDTM -5 1-00-00 PT6 FIG 4, NO DEFECTS FOUND.  FLAP PEENING CARRIED OUT IAW SOP M 20-10-03.  AREAS REPROTECTED.
